Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 397, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 21, 2008, 8:09 PM CDT for Rolette County, North Dakota. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 21, 2008, 8:09 PM CDT (01:09 UTC)
- Expired
- Aug 21, 2008, 9:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
County Rolette County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 21, 8:25 PM CDT | HAIL 0.88 | Rolette, ND | 30 MINUTES OF NICKEL HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.2 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1489 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 2059 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KBIS 220109 RRA
SVRBIS
NDC079-220215-
/O.NEW.KBIS.SV.W.0397.080822T0109Z-080822T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
809 PM CDT THU AUG 21 2008
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 915 PM CDT
* AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ROLETTE...OR 29 MILES SOUTHEAST OF BOTTINEAU...AND MOVING NORTHEAST
AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ROLETTE BY 815 PM CDT...
5 MILES NORTHWEST OF MYLO BY 825 PM CDT...
5 MILES SOUTHEAST OF BELCOURT BY 835 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING AND AWAY FROM WINDOWS.
LAT...LON 4878 9952 4876 9953 4876 9952 4856 9950
4854 10002 4873 10010 4893 9954
TIME...MOT...LOC 0109Z 234DEG 25KT 4864 9985
$$
CJS/RSL3 follow-up statements
000
WWUS53 KBIS 220125
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
825 PM CDT THU AUG 21 2008
NDC079-220215-
/O.CON.KBIS.SV.W.0397.000000T0000Z-080822T0215Z/
ROLETTE ND-
825 PM CDT THU AUG 21 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN ROLETTE COUNTY...
AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ROLETTE...OR 31 MILES EAST OF BOTTINEAU...MOVING
NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
10 MILES NORTHWEST OF MYLO BY 835 PM CDT...
5 MILES SOUTHEAST OF BELCOURT BY 840 PM CDT...
ROLLA BY 855 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4893 9954 4856 9950 4854 9999 4855 10002
4872 10002
TIME...MOT...LOC 0125Z 234DEG 21KT 4870 9977
$$
CJS/RSL000
WWUS53 KBIS 220144
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
844 PM CDT THU AUG 21 2008
NDC079-220215-
/O.CON.KBIS.SV.W.0397.000000T0000Z-080822T0215Z/
ROLETTE ND-
843 PM CDT THU AUG 21 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN ROLETTE COUNTY...
AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 6 MILES NORTHEAST OF ROLETTE...OR 33 MILES
EAST OF BOTTINEAU...MOVING NORTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
5 TO 10 MILES SOUTHEAST OF BELCOURT BY 850 PM CDT...
ROLLA BY 905 PM CDT...
VERY HEAVY RAIN IS ALSO LIKELY WITH THIS STORM.
IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS AND STAY AWAY
FROM WINDOWS.
LAT...LON 4893 9954 4856 9950 4854 9999 4855 10002
4872 10002
TIME...MOT...LOC 0143Z 234DEG 21KT 4873 9971
$$
CJS/RSL000
WWUS53 KBIS 220215
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
915 PM CDT THU AUG 21 2008
NDC079-220225-
/O.EXP.KBIS.SV.W.0397.000000T0000Z-080822T0215Z/
ROLETTE ND-
915 PM CDT THU AUG 21 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROLETTE COUNTY HAS
EXPIRED...
THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A
SIGNIFICANT THREAT.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...REMAINS LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4893 9954 4856 9950 4854 9999 4855 10002
4872 10002
TIME...MOT...LOC 0215Z 234DEG 21KT 4884 9948
$$
CJS/RSLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 3:49 PM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, Aug 21, 3:49 PM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 349 PM CDT THU AUG 21 2008 .SYNOPSIS... PROGRESSIVE FLOW ACROSS THE NORTHERN TIER OF CONUS WILL ALLOW FOR AN ACTIVE SHORT RANGE FORECAST OVER NORTH DAKOTA. A DEEP MIDDLE/UPPER LEVEL LOW OVER SOUTHERN BRITISH COLUMBIA IS STEADILY MOVING EASTWARD ALONG THE U.S.-CANADIAN BORDER. MEANWHILE...THE ASSOCIATED COLD FRONT MARKS A 15-20F DROP IN TEMPERATURE AS A LATE SUMMER CONTINENTAL POLAR AIRMASS SLIDES SOUTHWARD FRIDAY AND SATURDAY. && .SHORT TERM...THURSDAY THROUGH SUNDAY NIGHT... BIGGEST UNCERTAINTY THIS PERIOD IS ASSOCIATED WITH PRECIPITATION INTENSITY THIS AFTERNOON THROUGH FRIDAY MORNING. OTHER QUESTIONS CONCERNING WIND SPEEDS ON FRIDAY REMAIN. RIGHT NOW...EXPECT SOME INTENSIFICATION OF ONGOING SHOWER ACTIVITY OVER NORTHWESTERN NORTH DAKOTA AS EARLY EVENING CONVECTION SPREADS ACROSS NORTH CENTRAL NORTH DAKOTA. THERMAL PROFILES CONTINUE TO DESTABILIZE UNDER MOSTLY SUNNY SKIES...AND MIDDLE LEVEL HEIGHT FALLS AHEAD OF THE AFOREMENTIONED TROUGH CAN ONLY HELP TO ERODE THE CAP. ADDITIONALLY...TOWERING CUMULUS FIELD ALONG PREFRONTAL TROUGH/DRYLINE LOOKS TO ALREADY BE TAPPING INTO 1500-2000 J/KG SURFACE BASED CAPE. SHEAR PROFILES SUPPORT SUPERCELL DEVELOPMENT EARLY. LATER THIS EVENING ALONG THE ATTENDANT COLD FRONT...SHEAR PROFILES SUPPORT MULTICELL CLUSTERS WITH EMBEDDED SUPERCELLS. SO...EXPECT A SECOND AREA OF CONVECTION IN THE FORM OF A FAST-MOVING SQUALL LINE THAT SHOULD PROGRESS OUT OF EASTERN MONTANA AND SWEEP ACROSS THE AREA OVERNIGHT. THE FAST-MOVING NATURE OF THIS COMPLEX MEANS THAT IT WOULD OVERRUN AND ABSORB ANY ONGOING CONVECTION. AS COLD POOLS MERGE...EXPECT A WIDESPREAD DAMAGING WIND EVENT...THOUGH THERE IS SOME UNCERTAINTY CONCERNING LOW-LEVEL LAPSE RATES ALLOWING FOR HIGHER WINDS TO MIX DOWN. IF EARLIER CONVECTION OCCURS IN SUCH A WAY TO STABILIZE THE LOW-LEVELS...WIND THREAT WOULD DECREASE. LIKEWISE...DIURNAL STABILIZATION OF LOW-LEVELS COULD INHIBIT MIXING DOWN IF IT TAKES TOO LONG TO ARRIVE. NCEP/STORM PREDICTION CENTER CONVECTIVE OUTLOOK CALLS FOR A LARGE HAIL AND DAMAGING WIND THREAT. WITH BETTER LIKELIHOOD OF SEVERE WITH THE SECOND AREA OF CONVECTION. CONCERNING WINDS...EXPECT THAT ANOTHER WIND ADVISORY WILL BE NEEDED FOR TOMORROW WITH POSTFRONTAL WINDS EXCEEDING 40 MPH BY AFTERNOON...ESPECIALLY WEST OF BISMARCK. 12 UTC NAM BUFR SOUNDINGS INDICATE THAT WESTERN AND CENTRAL NORTH DAKOTA WILL MIX OUT WITH 45 KNOTS FORECAST AT THE TOP OF THE BOUNDARY LAYER BY MID DAY. HIGH TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 60S F TO MIDDLE 70S F OVER THE AREA BEHIND THE COLD FRONT...AND MINIMUM TEMPERATURES IN THE 40S F ARE FORECAST. .LONG TERM...MONDAY THROUGH THURSDAY NIGHT... THE LOW HEIGHT ANOMALY CENTERED OFF OF THE BC COAST WILL SEND SIGNIFICANT S/W ENERGY EAST INTO THE PACIFIC NW AND EVENTUALLY NRN PLAINS TUE-FRI OF NEXT WEEK. DETAILS OF AMPLITUDE/TIMING OF THE MAIN WAVE ARE A LOW-CONFIDENCE PREDICTION THOUGH THANKS TO LARGE SPREAD AND RUN-TO-RUN CONTINUITY ISSUES IN ENSEMBLE/DETERMINISTIC SOLUTIONS. THE 00Z GFS WAS A DEEP OUTLIER OF SOLUTIONS WITH THE NRN ROCKIES TROUGH...WHILE THE 06Z VERSION OFFERED A CONSIDERABLY DIFFERENT /FLATTER/ UPPER FLOW. HOWEVER...AGREEMENT BTWN THE 00Z/12Z ECMWF AND 12Z GFS HAS INCREASED CONFIDENCE IN S/W PASSAGE CENTERED ON WED. THAT SAID...THE BEST COURSE IN THIS SCENARIO IS TO WEIGHT THE FCST DATABASE TWD THE ECMWF/GFS ENSEMBLE MEAN IN ORDER TO SMOOTH SOME OF THE UNCERTAINTY IN DETAILS. A SEASONABLY STRONG POLAR JET... FAVORABLE SYNOPTIC SCENARIO...AND MODERATE MOISTURE RETURN WILL SUPPORT AT LEAST ONE PERIOD OF ACTIVE CONVECTION. WE HAVE CENTERED THE HIGHEST POPS ON WED...BUT IT IS NECESSARY TO EXTEND SOME CHANCE THRU THE TUE-THU PERIOD...BOTH DUE TO WEIGHTING TWD ENSEMBLES AND THE PERSISTENT SW FLOW ALOFT ITSELF. TEMPS ARE ALSO A LARGE ISSUE TUE-THU...PARTLY SINCE THERMAL FIELDS WILL BE HIGHLY DEPENDENT ON S/W DETAILS...AND ALSO SINCE CONVECTION HAS LARGE POTENTIAL TO RESULT IN TEMP BUSTS. WED IS THE LOWEST CONFIDENCE TEMP FCST SINCE ENSEMBLE GUIDANCE WOULD SUGGEST UPPER 80S F IN SC ND DUE TO SLOWER S/W SPEED...WHILE THE 00Z MEN/12Z MEX PROG TEMPS ONLY IN THE MID 70S F. WE HAVE BLENDED CONTINUITY AND ENSEMBLE GUIDANCE HERE AS WELL. FINALLY...MON IS A POINT OF CONSENSUS WITH WAA AND 850-HPA TEMPS 25+ C SUPPORTING AT LEAST MID 90S F IN WSTRN ND. SO WE ARE CONFIDENT IN AT LEAST ONE TOASTY DAY. && .AVIATION... STRONG SOUTHERLY WINDS GUSTING TO 35KS WILL ONLY SLOWLY WEAKEN FROM KBIS-KJMS THIS EVE AS A SFC TROUGH APPROACHES. A COLD FRONT WILL RACE INTO WSTRN ND THIS EVE AND CATCH UP TO THE TROUGH...SENDING IT WEST-EAST THRU ALL THE TAF SITES 03Z-10Z. IN ITS WAKE WEST WINDS OF 25-40KTS WILL OVERSPREAD ALL OF WSTRN/CNTRL ND ON FRI. BOTH FEATURES OFFER UP THE POTENTIAL FOR TSRA...FROM KDIK-KBIS-KMOT 21-03Z...AND A HIGHER PROBABILITY FROM KDIK-KISN-KMOT 01-08Z. BOTH PRESENT THE RISK OF IFR CONDITIONS...BUT THE LATTER CHANCE HAS A HIGHER LIKELIHOOD OF WIDESPREAD AVIATION HAZARDS...INCLUDING THE POSSIBILITY OF 50+KT SFC WINDS IF A THUNDERSTORM COMPLEX CAN ORGANIZE AS EXPECTED. && .FIRE WEATHER... A COLD FRONT...ASSOCIATED WITH AN AREA OF LOW PRESSURE ACROSS SOUTHERN CANADA AND WESTERN NORTH DAKOTA...WILL PUSH EAST ACROSS THE STATE TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS EASTERN MONTANA THIS AFTERNOON AND MOVE EAST ACROSS WESTERN NORTH DAKOTA DURING THE EVENING HOURS AND THEN ACROSS CENTRAL AND EASTERN NORTH DAKOTA DURING THE LATE EVENING AND OVERNIGHT HORUS. IN ADDITION TO DANGEROUS LIGHTNING...LARGE HAIL AND STRONG WINDS WILL BE THE PRIMARY THREATS WITH THIS ACTIVITY. BEHIND THIS COLD FRONT WINDS WILL INCREASE OUT OF THE WEST LATE TONIGHT AND DURING THE DAY ON FRIDAY. WINDS ARE EXPECTED TO BE FROM 25 TO 35 MPH WITH GUSTS TO 45 MPH...ESPECIALLY ACROSS THE WEST. A WIND ADVISORY WILL LIKELY BE NEEDED. IN SPITE OF THE HIGH WINDS...MUCH COOLER TEMPERATURES ON FRIDAY (HIGHS IN THE UPPER 60S TO MID 70S) WILL KEEP MINIMUM RELATIVE HUMIDITIES AT OR ABOVE 30 PERCENT. THEREFORE...NO FIRE WEATHER HEADLINES ARE ANTICIPATED ON FRIDAY. THERE WILL ALSO BE A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE NORTHERN HALF OF THE STATE DURING THE DAY TOMORROW AS THE UPPER LEVEL LOW MOVES ACROSS SOUTHERN CANADA. DRY AND COOL CONDITIONS ARE EXPECTED ON SATURDAY AS HIGH PRESSURE DOMINATES THE NORTHERN PLAINS. TEMPERATURES WARM AGAIN LATER THIS WEEKEND AND EARLY NEXT WEEK AS THE HIGH MOVES EAST OF THE REGION. ON A SIDE NOTE...PERCENT GREEN VALUES HAVE BEEN LOWERED ACROSS PORTIONS OF SOUTH CENTRAL NORTH DAKOTA. THIS SHOULD RESULT IN HIGH RFD VALES ACROSS THIS REGION. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR NDZ023-025-036-037- 047-048-050-051. && SCHECK/BIRK/CJS
Hazardous weather outlook, Aug 21, 4:50 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 450 PM CDT THU AUG 21 2008 NDZ023-025-036-037-047-048-050-051-222200- WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 450 PM CDT THU AUG 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT A WIND ADVISORY IS IN EFFECT UNTIL 9 PM CDT. SOUTH WINDS OF 25 TO 40 MPH WILL CONTINUE THROUGH SUNSET. THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE OVER EAST CENTRAL NORTH DAKOTA. THE MAIN THREAT WOULD BE FROM DAMAGING WINDS AND POSSIBLY LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED FRIDAY. THIS MAY REQUIRE A WIND ADVISORY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH THURSDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. NDZ001>005-009>013-017>022-031>035-040>046-222200- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 450 PM CDT THU AUG 21 2008 /350 PM MDT THU AUG 21 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER WESTERN AND NORTH CENTRAL NORTH DAKOTA DURING THE EVENING...AND THEN SHIFT EASTWARD OVERNIGHT. SOME OF THESE STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED ON FRIDAY. THIS MAY REQUIRE A WIND ADVISORY. THE RANGELAND FIRE DANGER INDEX WILL ALSO BE ELEVATED...AND MAY BE IN THE VERY HIGH TO EXTREME CATEGORY IN SOUTHWEST NORTH DAKOTA. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH THURSDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS MAY BE NEEDED THIS EVENING AND TONIGHT. CJS/RSL
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 7:33 PM CDT | Tornado Warning | BIS | McHenry, Pierce | 27 min |
| Aug 21, 7:57 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Pierce, Sheridan | 63 min |
| Aug 21, 8:09 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mountrail, Ward | 66 min |
| Aug 21, 8:20 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Stark | 40 min |
| Aug 21, 8:49 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Sheridan, Wells | 35 min |
| Aug 21, 8:59 PM CDT | Severe Thunderstorm Warning | BIS | Sheridan | 61 min |
| Aug 21, 9:01 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Stark | 44 min |
| Aug 21, 9:05 PM CDT | Areal Flood Advisory | BIS | Rolette | 6 hr |
| Aug 21, 9:36 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Stark | 54 min |
| Aug 21, 9:46 PM CDT | Flash Flood Warning | BIS | Rolette | 4 hr |
| Aug 21, 9:46 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 44 min |
| Aug 21, 9:52 PM CDT | Flash Flood Warning | BIS | Pierce, Sheridan, Wells | 23 min |
| Aug 21, 9:58 PM CDT | Severe Thunderstorm Warning | BIS | Mercer, Morton, Oliver | 48 min |
| Aug 21, 10:16 PM CDT | Flash Flood Warning | BIS | Wells | 29 min |
| Aug 21, 10:27 PM CDT | Flash Flood Warning | BIS | Sheridan, Wells | 4 hr |
| Aug 21, 10:36 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Morton, Oliver | 54 min |
| Aug 21, 11:03 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 42 min |
| Aug 21, 11:16 PM CDT | Severe Thunderstorm Warning | BIS | Sheridan | 30 min |
| Aug 22, 1:40 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Morton, Oliver, Stark and 1 more | 50 min |
| Aug 22, 1:57 AM CDT | Tornado Warning | BIS | McLean, Mercer, Oliver | 33 min |
| Aug 22, 2:21 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Oliver, Sheridan | 39 min |
| Aug 22, 2:41 AM CDT | Tornado Warning | BIS | McLean, Sheridan | 34 min |
| Aug 22, 3:00 AM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan, Wells | 45 min |
| Aug 22, 3:40 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Sheridan, Wells | 32 min |
| Aug 22, 3:45 AM CDT | Wind Advisory | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more | 17 hr |
| Aug 22, 3:56 AM CDT | Areal Flood Advisory | BIS | Wells | 3 hr |
| Aug 22, 1:27 PM CDT | High Wind Warning | BIS | Adams, Bowman | 5 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.